# SDR AALA201812139020

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 18,792 hours, 7,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL BULKHEAD WEB WAS CRACKED BS 663, BETWEEN RBL 45 AND RBL 50.  REPAIRED THE BULKHEAD WEB IAW RD 57-10-10-9, AND SRM 57-10-10-2R2.
